MAUDE Adverse Event Report: STERIS CANADA ULC AMSCO 3052 WASHER/DISINFECTOR

STERIS CANADA ULC AMSCO 3052 WASHER/DISINFECTOR
Model Number 3052
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the amsco 3052 washer/disinfector and found the unit to be operating properly.No repairs were required.While onsite, the technician was informed that at the time of the reported event the amsco 3052 washer/disinfector was jammed, and the employee was attempting to manually push the rack into the unit.The door then closed and contacted the employee's hand resulting in the reported event.The amsco 3052 washer/ disinfector operator manual states (1-2), "warning - personal injury hazard: risk of pinch point between door and upper panel.Do not push on top portion of doors; do not push on door when door is rising; do not push on door when door is jammed." "risk of pinch point between door and threshold when the door opens.Keep fingers away from threshold." the technician counseled facility personnel on proper use and operation of the washer, specifically the importance of safe operation protocols detailed in the steris operator manual.No additional issues have been reported.
 
Event or Problem Description
The user facility reported an employee obtained an injury to their finger while operating their amsco 3052 washer/disinfector.Medical treatment was sought and administered.

Brand Name
AMSCO 3052 WASHER/DISINFECTOR
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key15349253
Report Number9680353-2022-00024
Device Sequence Number5226873
Product Code MEC
UDI-Device Identifier00724995193041
UDI-Public00724995193041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3052
Device Catalogue NumberFH16072
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2022
Initial Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown